# SDR MASA200600171

- Difficulty date: January 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 2,613 hours, 1,634 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5013640
- Part serial: SEO030661
- Condition: Ground Damage
- Location: Nlg
- Part time: 1,868 hours, 1,440 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 5063 CLT - ON PUSHBACK, THE TOW BAR BROKE AND DAMAGED THE NOSE WHEEL ASSY.  MX CHANGED BOTH NLG TIRES.
